# SDR AWXA200601473

- Difficulty date: July 5, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LOWER SILL AT PASSENGER CABIN -Y1442, AND FS 66.  PERFORMED PERMANENT REPAIR ON LOWER SILL FS 66, - Y1442, PASSENGER CABIN IAW A319 SRM 53-41-14, FIG 201 SHEET 4.
